# SDR DLM88040184

- Difficulty date: February 22, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 43,091 hours, 35,059 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO EWR FROM ATL A/C SUFFERED HYDRAULIC FAILURE.  CREW ELECTED TO DIVERT TO GSO AS A PRECAUTION.  REPLACED LT ENGINE HYDRAULIC RETURN LINE FOR LEAKAGE.
